Juan A. Aledo
Juan A. Aledo
Professor of Mathematics (UCLM)
Verified email at uclm.es
Title
Cited by
Cited by
Year
Complete surfaces of constant curvature in H 2× R and S 2× R
JA Aledo, JM Espinar, JA Gálvez
Calculus of Variations and Partial Differential Equations 29 (3), 347-363, 2007
822007
Tackling the rank aggregation problem with evolutionary algorithms
JA Aledo, JA Gámez, D Molina
Applied Mathematics and Computation 222, 632-644, 2013
602013
Integral formulas for compact space-like hypersurfaces in de Sitter space: applications to the case of constant higher order mean curvature
JA Aledo, LJ Alías, A Romero
Journal of Geometry and Physics 31 (2-3), 195-208, 1999
581999
Height estimates for surfaces with positive constant mean curvature in
JA Aledo, JM Espinar, JA Gálvez
Illinois Journal of Mathematics 52 (1), 203-211, 2008
462008
The Cauchy problem for improper affine spheres and the Hessian one equation
J Aledo, R Chaves, J Gálvez
Transactions of the American Mathematical Society 359 (9), 4183-4208, 2007
442007
Surfaces with constant curvature in S2×R and H2×R. Height estimates and representation
JA Aledo, JM Espinar, JA Gálvez
Bulletin of the Brazilian Mathematical Society, New Series 38 (4), 533-554, 2007
412007
Parallel discrete dynamical systems on maxterm and minterm Boolean functions
JA Aledo, S Martinez, FL Pelayo, JC Valverde
Mathematical and Computer Modelling 55 (3-4), 666-671, 2012
402012
On the curvatures of bounded complete spacelike hypersurfaces in the Lorentz–Minkowski space
JA Aledo, LJ Alías
manuscripta mathematica 101 (3), 401-413, 2000
362000
Parallel dynamical systems over directed dependency graphs
JA Aledo, S Martinez, JC Valverde
Applied Mathematics and Computation 219 (3), 1114-1119, 2012
352012
Parallel discrete dynamical systems on independent local functions
JA Aledo, S Martinez, JC Valverde
Journal of Computational and Applied Mathematics 237 (1), 335-339, 2013
342013
The Codazzi equation for surfaces
JA Aledo, JM Espinar, JA Gálvez
Advances in Mathematics 224 (6), 2511-2530, 2010
302010
Parallel dynamical systems over graphs and related topics: a survey
JA Aledo, S Martinez, JC Valverde
Journal of Applied Mathematics 2015, 2015
272015
Utopia in the solution of the Bucket Order Problem
JA Aledo, JA Gámez, A Rosete
Decision Support Systems 97, 69-80, 2017
252017
Graph dynamical systems with general Boolean states
JA Aledo, S Martinez, JC Valverde
Applied Mathematics & Information Sciences 9 (4), 1803-1808, 2015
252015
Approaching rank aggregation problems by using evolution strategies: the case of the optimal bucket order problem
JA Aledo, JA Gámez, A Rosete
European Journal of Operational Research 270 (3), 982-998, 2018
242018
A new proof of Liebmann classical rigidity theorem for surfaces in space forms
JA Aledo, LJ Alías, A Romero
The Rocky Mountain Journal of Mathematics, 1811-1824, 2005
242005
Tackling the supervised label ranking problem by bagging weak learners
JA Aledo, JA Gámez, D Molina
Information Fusion 35, 38-50, 2017
232017
Updating method for the computation of orbits in parallel and sequential dynamical systems
JA Aledo, S Martinez, JC Valverde
International Journal of Computer Mathematics 90 (9), 1796-1808, 2013
232013
A conformal representation for linear Weingarten surfaces in the de Sitter space
JA Aledo, JM Espinar
Journal of Geometry and Physics 57 (8), 1669-1677, 2007
232007
The affine Cauchy problem
JA Aledo, A Martínez, F Milán
Journal of mathematical analysis and applications 351 (1), 70-83, 2009
222009
The system can't perform the operation now. Try again later.
Articles 1–20